New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Apr 2008
Total Posts : 6
   Posted 4/28/2008 1:53 PM (GMT -6)   
I started Humaria July 2007 for my CD and I am doing great, very little pain now. But since starting the Humaria I developed Psrosis, November 2007, I never had this before. Has anyone had a similar experince?

Elite Member

Date Joined Apr 2005
Total Posts : 14995
   Posted 4/28/2008 2:02 PM (GMT -6)   
I just wanted to welcome you to HealingWell. I don't take Humira myself, but know many on the board do, and someone should be along soon with an answer.

God Bless,
Gail *Nanners*
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.

Regular Member

Date Joined Mar 2008
Total Posts : 110
   Posted 4/28/2008 5:12 PM (GMT -6)   
Psoriasis or Cirrhosis?
Diagnosed with Crohns/Colitis in 2004. Currently taking Azulfidine 500 mg/3 x 3 day, Synthroid. Have had joint complications such as pyroderma gangrenosum in ankles as complication of IBD.

Regular Member

Date Joined Feb 2008
Total Posts : 78
   Posted 4/28/2008 7:34 PM (GMT -6)   
I started Humira October 2007, and had a good response initially but after two good months I started to go downhill. Sometime in November I was diagnosed with psoriasis -mostly arms, legs and back. In March, the rash was so bad I stopped the Humira. The rash continued to get worse even with stopping the Humira. Nothing I tried helped. Recently my derm suggested using a steroid cream and covering the area with saranwrap. For the first time I'm seeing some improvement. I have an appointment next week with a derm who specializes in Psoriasis and has a half a dozen other patients with Humira induced psorias. My Gi who never saw anything like this was kind of shell shocked. If I learn anything helpful I relate it.
Oh--my dermatologist wanted me to attend a weekly meeting with a group of dermatologists to get varied opinions. Might wind up doing that.

New Member

Date Joined Apr 2008
Total Posts : 6
   Posted 4/28/2008 9:25 PM (GMT -6)   
It is Psoriasis my spelling is off.
DX with Crohns 2000 but had entire life.

Regular Member

Date Joined Oct 2007
Total Posts : 235
   Posted 4/30/2008 1:11 PM (GMT -6)   
The strange thing is that Humira is prescribed for Psoriatic arthritis, and I believe psoriasis itself. I have developed an odd rash on my forehead since taking Humira. My face is also red most of the time. I asked my GI about it, and he said not to worry; all my bloodwork was coming back normal, and it isn't unusual for Humira to do this. Go figure.

Still, you should talk to your doctor about *any* additional symptoms you have.
Just trying to be a "Regular Member".
Entocort 9 mg/day, Prednisone 20 mg/day, Pentasa 4 gm/day, started Humira 1/22/08, started 100 mg of Azasan (Imuran) 2/20/08. I'm convinced that Prednisone is the root of all evil, and primarily responsible for global warming.

not creative
Regular Member

Date Joined Mar 2007
Total Posts : 466
   Posted 4/30/2008 5:20 PM (GMT -6)   
I’ve developed rosacea since starting the Humira. My GI said not to worry about it, but I knew that I didn’t want this rash on my face so I went and saw a GP (the way my insurance works is you have to see their GP to get a specialist referral) and he told me that it’s just a rash and that I should stop the Humira (yeah right!).
Yesterday, I went to a specialist and he told me it’s rosacea and flagyl as a topical is what they give for it. I had recently started a course of metro for crohn’s reasons and had noticed the rash got better, but didn’t connect it to the metro. So, the guy gave me some cream to use on it and wants to see me in a month. I shouldn’t really be surprised, my mother has rosacea and takes tetracycline for it. He says if the cream doesn’t work, we’ll try tetracycline for me if my GI says it’s ok.
My advice is to go see a dermopathologist.
Laurenne, 23 Student @ University of California, Davis.
Dx'd w/ IBS and CD in 2002
On Humira, Strattera, Zoloft, (Multivitamin, Flax Oil, and Omega complex when I remember.)

Regular Member

Date Joined Oct 2006
Total Posts : 48
   Posted 5/7/2008 5:41 PM (GMT -6)   
I developed Psoriasis for the first time, mostly on my lower legs, caused by remicade. Anti TNF drugs seem to be causing more of this. Stopped the remicade for 4 months and it improved a lot but never went away completely. Started Humira in January as they said it could either make it better or worse no way to tell. So far it is about the same, but seems to be more red spots after injection, which go away after spraying on some Olux for a few days. Hoping it does not get worse as I will be going from bi-weekly injections to weekly.

Forum Moderator

Date Joined Nov 2003
Total Posts : 7056
   Posted 5/7/2008 6:19 PM (GMT -6)   
There are increasing reports of people developing psoriasis during treatment with Anti-TNFs [Remicade, Humira, Enbrel]. PubMed has several listings of various med journal reports about Anti-TNF-[alpha]-induced psoriasis.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 6:38 PM (GMT -6)
There are a total of 2,713,686 posts in 299,216 threads.
View Active Threads

Who's Online
This forum has 153808 registered members. Please welcome our newest member, MEF.
293 Guest(s), 10 Registered Member(s) are currently online.  Details
Kirky98, MEF, Richard in NY, jennydancingfish, Courage/Wisdom/Hope, jack3210111, magoo2, orpaieha, time2reclaim, Kristvet86

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer